# SDR K11A2011111572601

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 40,324 hours, 22,588 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,109 hours, 29,720 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 1712
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

ENGINE NR 1 FLAME OUT DURING TAKEOFF AT 80 KNOTS, ALL PARAMETERS WERE NORMAL UNTIL FLAME OUT OCCURED.  CREW ADVICED TOWER CLEARED RUNWAY AND RETURNED BACK TO BLOCKS.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP AND DISCOVERED THE SHAFT SHEARED OFF.  PERFORMED LEAK AND OP'S CHECK IAW PRATT AND WHITNEY 73-11-01, 73-21-01 AND B727 AMM 71-00-00.
